MathSciNet Relay Station
MathSciNet bibliographic data
MR1260180 (95a:16024) 16N20 (20K10)
Schultz, Phillip A counterexample in Jacobson radicals. Proc. Amer. Math. Soc. 122 (1994), no. 3, 961–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement